# SDR SWAA2019121839806

- Difficulty date: December 4, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 54,294 hours, 32,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SHIELD CORRODED BETWEEN BS. 847 TO BS. 867, RBL 21. / R&R FLOOR SHIELD PER SRM AND DWG.
